Economics at your fingertips  

Stochastic comparisons and multivariate dependence for the epoch times of trend renewal processes

Francisco German Badía, Carmen Sangüesa and Ji Hwan Cha

Journal of Multivariate Analysis, 2018, vol. 168, issue C, 174-184

Abstract: In this paper we study stochastic comparisons and dependence properties for the epoch and inter-epoch times of trend renewal processes with different trend functions. These results extend some of the results on the non-homogeneous Poisson process in Belzunce et al. (2001, 2003) to trend renewal processes. Some applications of the results to a shock model, a repair process, and a specific class of intermediate order statistics are provided.

Keywords: Trend renewal; Multivariate stochastic orders; Multivariate dependence; order statistics (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from
https://shop.elsevie ... _01_ooc_1&version=01

DOI: 10.1016/j.jmva.2018.07.011

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Haili He ().

Page updated 2020-05-02
Handle: RePEc:eee:jmvana:v:168:y:2018:i:c:p:174-184